MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 20
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient reported experiencing the needle button popping out before 24 hours with 4 v-go's over the past week.Patient stated that the needle button popped out with in an hour of putting the vgo devices on.Patient stated that today she also had this issue.
 
Additional Manufacturer Narrative
Three devices were returned and evaluated.The evaluation results are as follows: three devices were received and evaluated for the complaint regardingthe needle button released event.All devlces were received with the needle released button activated in the depressed position (step 2 of 2).The reported complaint could not be confirmed for these devices.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
MDR Report Key11912891
Report Number1226572-2021-00198
Device Sequence Number14520065
Product Code LZG
UDI-Device Identifier00385609600036
UDI-Public(01)00385609600036(17)230707(10)FG220221
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/07/2023
Device Model NumberV-GO 20
Device Catalogue Number8560-9600-03
Device Lot NumberVG220122B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight75